Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 20 апреля 2016 г.

Работа с статьей

Прикрепленные файлы

Имя Описание Имя файла Размер Добавлен
1. Полный текст 00463525d187add12a000000.pdf 271,4 КБ 16 апреля 2016 [AlexeiBelov]

[1] Kaminski J. Y., Kanel-Belov A., Teicher M. Multi-secant lemma // Israel Journal of Mathematics. — 2010. — Vol. 177. — P. 253–266. The authors provide a new characterization of hypersurfaces in a projective space, which takes care also of the reducible case, in terms of multisecant lines. It is clear that hypersurfaces X (of degree at least 4) share the following property: for some k=3,...,(X)-1, through any point of X one can find a k-secant line and every k-secant line to X is also a (k+1)-secant line. The authors consider (not necessarily reduced) varieties X which satisfy the previous condition. They prove that, under some connectivity assumption on the set of multisecant lines, such varieties X can be embedded as hypersurfaces. The connectivity condition cannot be avoided, otherwise there are counterexamples: one of them is a particular set of four quadric surfaces (cones) in P4.Reviewer: Luca Chiantini (Siena. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть